# SDR QXEA01774

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER LOWER FORWARD FAIL-SAFE FITTING HAS EXCESSIVE DAMAGE.  REPAIRED IAW DHC-8 SRM 51-40-00, PARAGRAPH 2, PAGE 2 TABLE 1 AND PARAGRAPH 3A, PAGE 4, TABLE 4.
